# SDR FDEA201109013627

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 5,771 hours, 747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Switch Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARD ON EMERGENCY LIGHTS SWITCH HAS MALFUNCTIONED;  DOES NOT ARM SOMETIMES WHEN CLOSED.  ADJUSTED SPRING ON SWITCH GUARD; SWITCH CHECKS GOOD REF AMM 33-51-00-5-0.  FINAL CLOSED.
